# SDR ASAA2012061392345

- Difficulty date: June 1, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 16,798 hours, 5,401 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, STRONG DIRTY SOCK JODOR NOTED FROM PACKS.  ODOR DISSAPATED WITHIN 5 MINUTES.  WHEN STARTING DESCENT, ODOR RETURNED UNTIL LANDING.  C/W AMM 05-60-00-280-801C1 PARA A (1)(2). FOUND NO CONTAMINANTS IN CABIN/CARGO COMPARTMENTS.  RAN LT ENGINE, LT PACK HAD SOCK SMELL IN FWD CABIN, RT PACK, NO ODOR, LT ENGINE SHUTDOWN, RAN RT ENGINE, LT PACK ODOR, RT PACK NO ODOR.  FOUND OIL IN APU LOAD COMPRESSOR CASE, PERFORMED TROUBLESHOOT IAW EA 800-05EA-08208.  FOUND NO ODORS THROUGHOUT CABIN AND FLT DECK.  RECHECK OF LOAD COMP DRAIN FOUND NO OIL.  ACFT OK FOR CONTINUE SERVICE.
